Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 242, NWS Austin/San Antonio, TX

June 4, 2007Bastrop County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 4, 2007, 3:42 PM CDT for Bastrop County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2007, 3:42 PM CDT (20:42 UTC)
Expired
Jun 4, 2007, 4:45 PM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Bastrop County, TX

The radar

The Ft Hood radar (KGRK), 56 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.7 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-545 J/kg
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 042041
SVREWX
TXC021-042145-
/O.NEW.KEWX.SV.W.0242.070604T2042Z-070604T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 PM CDT MON JUN 4 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF ELGIN...

* UNTIL 445 PM CDT

* AT 340 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR ELGIN...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMP SWIFT BY 355 PM CDT...
  CIRCLE D-KC ESTATES BY 405 PM CDT...
  PAIGE BY 415 PM CDT...

LAT...LON 3040 9734 3027 9745 3005 9706 3007 9706
      3023 9711

$$
2 follow-up statements
000 
WWUS54 KEWX 042108
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 PM CDT MON JUN 4 2007

TXC021-042145-
/O.CON.KEWX.SV.W.0242.000000T0000Z-070604T2145Z/
BASTROP TX-
408 PM CDT MON JUN 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR BASTROP COUNTY...

AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE  
LOCATED ABOUT 9 MILES NORTHEAST OF BASTROP AND ABOUT NEAR 
ELGIN...MOVING SOUTHEAST AT 30 MPH.

LAT...LON 3040 9734 3027 9745 3005 9706 3007 9706
      3023 9711

$$
000 
WWUS54 KEWX 042143
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
443 PM CDT MON JUN 4 2007

TXC021-042150-
/O.EXP.KEWX.SV.W.0242.000000T0000Z-070604T2145Z/
BASTROP TX-
443 PM CDT MON JUN 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR BASTROP COUNTY EXPIRES AT 445
PM CDT...

LAT...LON 3040 9734 3027 9745 3005 9706 3007 9706
      3023 9711

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:14 PM CDT, 28 minutes earlier.

Area forecast discussion, Jun 4, 3:14 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
314 PM CDT MON JUN 4 2007

.DISCUSSION...
NEW ZONES ARE OUT DUE TO INITIATION OF SEVERE THUNDERSTORMS.
NORTHEASTERN COUNTIES ARE UNDER A SEVERE THUNDERSTORM WATCH UNTIL
10 PM. UPPER TROUGH IS SWINGING THROUGH CENTRAL TEXAS AND IS
KICKING OFF THUNDERSTORMS. GFS FORECAST SOUNDING SHOWS CAPE AROUND
2000 J/KG WITH NO CIN. EXPECT STORMS TO CONTINUE MOVING TOWARD THE
SOUTHEAST DURING THE REMAINDER OF THE AFTERNOON AND EVENING.

THIS LOOKS TO BE THE LAST OF THE PRECIP FOR THE REST OF THE FORECAST
PERIOD. UPPER LEVEL RIDGING WILL BEGIN TO BUILD IN TOMORROW
MORNING WHICH WILL DRY THINGS OUT FOR THE NEXT SEVEN DAYS. THIS
WILL ALLOW TEMPS TO CLIMB TO NEAR AND ABOVE NORMAL VALUES. THERE
IS ONLY A REMOTE POSSIBILITY OF PRECIP IN THE EASTERN COUNTIES
NEXT SUNDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  92  69  93  74 /  50  10  -    0  10
AUSTIN BERGSTROM INTL AIRPORT  70  92  67  92  72 /  50  10  -    0  10
DEL RIO INTL AIRPORT           70  95  68  96  73 /  20  20  -    0  -
SAN ANTONIO INTL AIRPORT       70  92  68  91  73 /  40  30  -    0  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/04
Hazardous weather outlook, Jun 4, 5:58 AM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 AM CDT MON JUN 4 2007

TXZ171>173-183>194-202>209-217>225-228-051100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
558 AM CDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN THIS
AFTERNOON AND TONIGHT.  ANOTHER AREA OF OF THUNDERSTORMS COULD
DEVELOP AND MOVE ACROSS SOUTH CENTRAL TEXAS LATER TODAY OR
TONIGHT FROM THE NORTHWEST. THERE IS A SLIGHT RISK THAT SOME OF
THESE THUNDERSTORMS COULD BECOME SEVERE...WITH THE POTENTIAL
FOR DAMAGING WINDS AND LARGE HAIL.  BRIEF LOCALLY HEAVY RAIN
IS ALSO POSSIBLE.

.DAY TWO...TUESDAY...

THERE IS A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS TUESDAY.

.DAYS THREE THROUGH SEVEN...WEDNESDAY THROUGH SATURDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY OR
THIS EVENING.

In the hours before

Local storm report, Jun 4, 10:30 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1030 AM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     INGRAM                  30.08N 99.24W
06/03/2007  E70.00 MPH       KERR               TX   CO-OP OBSERVER

0815 PM     TSTM WND DMG     INGRAM                  30.08N 99.24W
06/03/2007                   KERR               TX   CO-OP OBSERVER

            TREES AND POWER LINES DOWN BETWEEN INGRAM AND HUNT ON
            HIGHWAY 39.

0815 PM     TSTM WND DMG     KERRVILLE               30.04N 99.14W
06/03/2007                   KERR               TX   CO-OP OBSERVER

            TREES AND POWER LINES DOWN BETWEEN KERRVILLE AND HARPER
            ON HIGHWAY 783.
0815 PM     HAIL             GEORGETOWN
06/03/07    E 0.75 INCH      WILLIAMSON         TX   PUBLIC

0830 PM     HAIL             BASTROP                 30.11N 97.31W
06/03/2007  M1.00 INCH       BASTROP            TX   AMATEUR RADIO

            TREES DOWN AND STREET FLOODING.

0835 PM     TSTM WND GST     8 E FREDERICKSBURG      30.27N 98.74W
06/03/2007  E60.00 MPH       GILLESPIE          TX   AMATEUR RADIO

            ESTIMATED 60 MPH WIND GUST IN STONEWALL.

0842 PM     TSTM WND DMG     BASTROP                 30.11N 97.31W
06/03/2007                   BASTROP            TX   LAW ENFORCEMENT

            TREES DOWN ON POWER LINES.

0850 PM     TSTM WND GST     TARPLEY                 29.63N 99.28W
06/03/2007  E60.00 MPH       BANDERA            TX   CO-OP OBSERVER

0850 PM     TSTM WND DMG     BANDERA                 29.72N 99.07W
06/03/2007                   BANDERA            TX   CO-OP OBSERVER

            TREES AND POWER LINES DOWN ON HIGHWAY 173 IN BANDERA.

0905 PM     TSTM WND GST     10 WNW BASTROP          30.17N 97.46W
06/03/2007  E60.00 MPH       BASTROP            TX   AMATEUR RADIO

            ESTIMATED 50 TO 60 MPH WIND GUST AT HYZTTE RESORT.

0910 PM     TSTM WND DMG     5 NNW AUSTIN            30.37N 97.78W
06/03/2007                   TRAVIS             TX   LAW ENFORCEMENT

            LARGE TREE LIMB DOWN NEAR INTERSECTION OF NORTHLAND DRIVE
            AND BALCONES DRIVE.

0910 PM     TSTM WND GST     KYLE                    29.99N 97.87W
06/03/2007  M67.00 MPH       HAYS               TX   TRAINED SPOTTER

            I 35 AT MILE MARKER 215.

0913 PM     TSTM WND GST     BOERNE                  29.80N 98.74W
06/03/2007  E60.00 MPH       KENDALL            TX   AMATEUR RADIO

0915 PM     TSTM WND DMG     1 N AUSTIN              30.32N 97.75W
06/03/2007                   TRAVIS             TX   LAW ENFORCEMENT

            TREE DOWN IN 2200 BLOCK OF SAN GABRIEL STREET NEAR
            INTERSECTION WITH WEST 22ND STREET IN WEST UT CAMPUS AREA
            OF CENTRAL AUSTIN.

0915 PM     FLASH FLOOD      10 N AUSTIN             30.45N 97.75W
06/03/2007                   WILLIAMSON         TX   EMERGENCY MNGR

            FOUR LOW WATER CROSSINGS FLOODED IN THE AREA OF ONEIL
            DRIVE AND ADELPHI DRIVE IN WATERS PARK AREA JUST
            SOUTHWEST OF LOOP 1 MOPAC AND PARMER ROAD INTERSECTION.

0918 PM     TSTM WND GST     16 NNW SAN ANTONIO      29.67N 98.61W
06/03/2007  M61.00 MPH       BEXAR              TX   TRAINED SPOTTER

            NEAR 1604 AND HOUSEAND.

0920 PM     TSTM WND DMG     NEW BRAUNFELS           29.70N 98.12W
06/03/2007                   COMAL              TX   AMATEUR RADIO

            SIGNS BLOWN DOWN ON I 35 AT EXIT 191.

0920 PM     TSTM WND DMG     2 S AUSTIN              30.28N 97.75W
06/03/2007                   TRAVIS             TX   LAW ENFORCEMENT

            LARGE TREE DOWN COVERING THE ENTIRE ROADWAY IN THE 2600
            BLOCK OF EASTSIDE DRIVE NEAR INTERSECTION WITH LONGBOW
            LANE IN SOUTH AUSTIN.

0922 PM     TSTM WND GST     NEW BRAUNFELS           29.70N 98.12W
06/03/2007  M71.00 MPH       COMAL              TX   ASOS

            NEW BRAUNFELS ASOS.

0925 PM     TSTM WND GST     15 N SAN ANTONIO        29.67N 98.51W
06/03/2007  E65.00 MPH       BEXAR              TX   PUBLIC

0928 PM     TSTM WND DMG     2 W NEW BRAUNFELS       29.70N 98.15W
06/03/2007                   COMAL              TX   TRAINED SPOTTER

            SIGNIFICANT TREE DAMAGE ALL AROUND LANDA PARK CAUSING
            ROAD CLOSURES.

0937 PM     HAIL             7 N LOCKHART            29.98N 97.68W
06/03/2007  M0.88 INCH       CALDWELL           TX   AMATEUR RADIO

0947 PM     TSTM WND DMG     LOCKHART                29.87N 97.68W
06/03/2007                   CALDWELL           TX   AMATEUR RADIO

            NUMEROUS LARGE TREES DOWN. AWNING DAMAGE AT LOCKHART
            FRESHMAN CAMPUS AT BOISDARC AND PECOS STREET.

0950 PM     FLASH FLOOD      7 ENE AUSTIN            30.34N 97.64W
06/03/2007                   TRAVIS             TX   EMERGENCY MNGR

            WATER OVER ROADWAY. ROAD CLOSED IN 8100 BLOCK OF LOYOLA
            LANE IN EAST AUSTIN.

1007 PM     TSTM WND DMG     7 N LOCKHART            29.98N 97.68W
06/03/2007                   CALDWELL           TX   AMATEUR RADIO

            TREES DOWN. CITY WIDE POWER OUTAGE.

1015 PM     FLASH FLOOD      8 SW AUSTIN             30.22N 97.85W
06/03/2007                   TRAVIS             TX   EMERGENCY MNGR

            LATER CROSSING FLOODED AND CLOSED 6700 BLOCK OF OLD BEE
            CAVES ROAD IN OAK HILL.

1030 PM     HAIL             3 NE LA GRANGE          29.94N 96.84W
06/03/2007  E0.75 INCH       FAYETTE            TX   LAW ENFORCEMENT

1120 PM     HEAVY RAIN       1 NW LA GRANGE          29.92N 96.89W
06/03/2007  M0.00 INCH       FAYETTE            TX   UTILITY COMPANY

            2.81 INCHES OF RAIN IN ONE HOUR. REPORTED BY LCRA GAGE.

DC
Local storm report, Jun 4, 3:08 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
308 PM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             3 N GRANITE SHOALS      30.63N 98.38W
06/04/2007  M1.00 INCH       BURNET             TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED ON HIGHWAY 123 NORTH OF
            GRANITE SHOALS.

&&

CB
Local storm report, Jun 4, 3:15 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             3 N GRANITE SHOALS      30.63N 98.38W
06/04/2007  M1.00 INCH       BURNET             TX   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED ON COUNTY ROAD 123 NEAR FARM
            MARKET ROAD 1980.

&&

CB
Local storm report, Jun 4, 3:26 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
326 PM CDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             3 E LEANDER             30.56N 97.81W
06/04/2007  M1.75 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            GOLF BALL SIZED HAIL REPORTED ON IH 35.

&&

CB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:05 PM CDTSevere Thunderstorm WarningEWXLlano70 min
Jun 3, 7:16 PM CDTSevere Thunderstorm WarningEWXTravis59 min
Jun 3, 7:18 PM CDTSevere Thunderstorm WarningEWXBurnet57 min
Jun 3, 7:42 PM CDTSevere Thunderstorm WarningEWXGillespie63 min
Jun 3, 7:50 PM CDTSevere Thunderstorm WarningEWXBastrop55 min
Jun 3, 8:12 PM CDTFlash Flood WarningEWXTravis, Williamson2 hr
Jun 3, 8:15 PM CDTSevere Thunderstorm WarningEWXBlanco60 min
Jun 3, 8:26 PM CDTTornado WarningEWXBlanco34 min
Jun 3, 8:29 PM CDTSevere Thunderstorm WarningEWXTravis61 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningEWXHays58 min
Jun 3, 9:04 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Medina56 min
Jun 3, 9:07 PM CDTSevere Thunderstorm WarningEWXVal Verde53 min
Jun 3, 9:15 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real60 min
Jun 3, 9:16 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe59 min
Jun 3, 9:23 PM CDTSevere Thunderstorm WarningEWXUvalde37 min
Jun 3, 9:28 PM CDTSevere Thunderstorm WarningEWXGonzales, Wilson62 min
Jun 3, 9:32 PM CDTSevere Thunderstorm WarningEWXFrio, Maverick, Zavala58 min
Jun 3, 9:37 PM CDTSevere Thunderstorm WarningEWXBastrop53 min
Jun 3, 9:47 PM CDTSevere Thunderstorm WarningEWXAtascosa58 min
Jun 3, 9:59 PM CDTFlash Flood WarningEWXTravis, Williamson2 hr
Jun 3, 10:00 PM CDTSevere Thunderstorm WarningEWXFayette60 min
Jun 3, 10:02 PM CDTFlash Flood WarningEWXBastrop3 hr
Jun 3, 10:06 PM CDTSevere Thunderstorm WarningEWXUvalde39 min
Jun 3, 10:11 PM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes64 min
Jun 3, 10:23 PM CDTSevere Thunderstorm WarningEWXLavaca67 min
Jun 3, 10:27 PM CDTTornado WarningEWXFayette33 min
Jun 3, 10:51 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick39 min
Jun 3, 10:52 PM CDTFlash Flood WarningEWXFayette3 hr
Jun 3, 10:57 PM CDTSevere Thunderstorm WarningEWXFayette18 min
Jun 4, 2:12 PM CDTSevere Thunderstorm WarningEWXBurnet33 min
Jun 4, 2:18 PM CDTSevere Thunderstorm WarningEWXLlano27 min
Jun 4, 2:34 PM CDTSevere Thunderstorm WarningEWXWilliamson56 min
Jun 4, 2:47 PM CDTSevere Thunderstorm WarningEWXBurnet58 min
Jun 4, 3:25 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson65 min
Jun 4, 4:56 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee39 min
Jun 4, 6:12 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca48 min
Jun 4, 6:38 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe, Wilson52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.